English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Universal abelian covers of quotient-cusps

MPS-Authors
/persons/resource/persons235881

Neumann,  Walter D.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236417

Wahl,  Jonathan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Neumann, W. D., & Wahl, J. (2003). Universal abelian covers of quotient-cusps. Mathematische Annalen, 326(1), 75-93.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31B5-8
Abstract
There is no abstract available